# SDR CALA2013111592961

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 39,433 hours, 17,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REFUELING POINT RT WING LEAKS AROUND AIRCRAFT SEAL WHEN REFUELING.  TORQUED COUPLING BOLTS IAW MT28- 0 05, NO LEAKS.
